# SDR DXTA2009033003571

- Difficulty date: March 29, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N627QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605227
- Aircraft time: 7,044 hours, 5,546 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Unknown
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT BEGINNING OF TAKEOFF ROLL THE RT FUEL QUANTITY INDICATOR DROPPED TO ZERO AND THE RT FUEL GAUGE ANNUNCIATOR AND MASTER CAUTION ILLUMINATED.  STARTED APU AND WAITED 15 MIN.  CHECKED SIGNAL CONDITIONER LED'S NO FAULTS DISPLAYED.  STARTED ENGINES & TAXIED ACFT.  MONITORED RT FUEL GAUGE, NO FAULTS, ALL INDICATIONS NORMAL.  SUMPED FUEL FROM TANKS,  FUEL REMOVED CONTAINED A SMALL AMOUNT OF WATER.  RAN ENGINES & TAXIED AGAIN.  DURING TAXIING EXECUTED SEVERAL AGGRESSIVE STEERING MANEUVERS.  NO FAULTS FOUND OR DISPLAYED.  PERFORMED AN ADDITIONAL COMPLETE SHUTDOWN FOLLOWED BY ANOTHER FULL START OF ENGINES.  NO FAULTS FOUND OR DISPLAYED ON SIGNAL CONDITIONER.  REINSTALLED ACCESS PANELS.
